On the Cauchy formula for a functional-differential equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_5_a12,
author = {V. G. Abdrakhmanov and Yu. N. Smolin},
title = {On the {Cauchy} formula for a~functional-differential equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--82},
year = {1987},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_5_a12/}
}
V. G. Abdrakhmanov; Yu. N. Smolin. On the Cauchy formula for a functional-differential equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1987), pp. 80-82. http://geodesic.mathdoc.fr/item/IVM_1987_5_a12/